U.S. doctors online nowAsk doctors free
Oxnard, CA
A 30-year-old female asked:

Can easy-bruising be a side effect of either methimazole or propranolol? or both? or neither...

1 doctor answer3 doctors weighed in
Dr. Ally-Khan Somani
Dermatology 20 years experience
Possibly: Easy bruising suggests a problem with clotting which can be due to a variety of causes from decreased platelets to problems with the clotting pathway. Methimazole has a few less common but serious side effects which include a decrease in white blood cells (agranulocytosis) and blood platelets (thrombocytopenia). I would have this assessed by you doctor as soon as possible.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 30-year-old member asked:
What are some side effects when you stop taking your methimazole medication for thyroid problems?
1 doctor answer3 doctors weighed in
A 34-year-old member asked:
How much time until the side effects of propranolol go away?
1 doctor answer1 doctor weighed in
Last updated Oct 24, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.